# SDR DALA2017121208545

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 95,267 hours, 13,981 cycles
- System (JASC): 3160 · Central Display
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EFIS CONTROL PANEL UNRESPONSIVE SLIGHT ELECTRICAL BURNING SMELL DETECTED. C/B D4 PULLED UPON ARRIVAL, CONFIRMED TO FLT PIC EFIS PANEL SMELLED LIKE ELECTRICAL BURNING SMELL, VERIFIED EFIS BOX SMELLED LIKE BURNED ELECTRICAL COMPONENTS REMOVED CAPT EFIS BOX. REPLACED CAPTAIN'S EFIS CONTROL PANEL. SYSTEM OPERATION IS NORMAL
